| Model Number |
DFW375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
12/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed and no non-conformance report (nc) was found as part of this manufacturing records review.The product was manufactured and released according to specification.The search revealed that no other complaints for this production order number have been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an explant of an intraocular lens (iol) from the patient's left eye will be done due to dysphotopsia.It was learned that additional visual issues are blurry vision / glare /halos.The lens was explanted and it was replaced with a different model (zcu525), 20.0 diopter iol.The lens was well centered in the capsular bag, the pupil was round and wound free of leaks.The patient tolerated the procedure and left the operating room (or) stable condition.No other information was provided.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that weight of 135 lbs.Was inadvertently missed in the initial report submitted.This report to correct this information.Field below updated.Section a4: weight: 135 lbs.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.